# SDR SIMA20170617002

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 1,933 hours, 1,260 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil Press Xmtr
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 & 2 ENGINES HIGH OIL PRESSURE ON TAKEOFF AFTER 80 KTS,  DECLARED EMERGENCY.  PERFORMED NR 1 AND 2 ENGINE RUNS, NO DISCREPANCIES NOTED IAW EMM 72-00-00.  CLEANED OIL PRESSURE TRANSMITTER CONNECTOR.  NR 2 ENG IAW AMM 79-33-03.  ACFT OK FOR SERVICE.
